# SDR UHLA2011072500244

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 14,507 hours, 9,150 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Part number: 70265421901
- Part serial: 04072194
- Condition: Inoperative
- Location: Warning Sys
- Part time: 6,186 hours, 4,396 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE RECEIVED ANVX MAU 3B FAIL AND SPOILER FAULT MESSAGES.  RAN QRH AND RETURNED TO ORD.  DECLARED EMERGENCY, LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED NIC PROC 6, THEN LATER REPLACED THE POWER SUPPLY 2 IN MAU 3 AS PRECAUTIONARY.
